MAUDE Adverse Event Report: INTEGRA LIFESCIENCES(IRELAND) CUSA CLARITY 36KHZ CURVED EXTENDED SHEARTIP (5 PACK)

INTEGRA LIFESCIENCES(IRELAND) CUSA CLARITY 36KHZ CURVED EXTENDED SHEARTIP (5 PACK)
Catalog Number C7417S
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported that the cusa cusa clarity 36khz curved extended sheartip (c7417s) failed the ¿test¿ portion prior to using the cusa.The customer swapped out the tip and the issue corrected itself.The system then received all the necessary checkmarks and passed the ¿test¿.The device was on the sterile field but never passed the "test"; the device was not in contact with the patient beyond that.There was roughly a 30-minute surgical delay until the integra representative went into the or for troubleshooting support.The circulator had to call for additional disposables and the scrub tech had to disassemble/reassemble the handpiece with a new tip.No patient injury occurred.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.C7417s cusa clarity 36khz curved extended sheartip (5 pack) was returned for evaluation: device history record (dhr) review - the dhr was reviewed and and no anomaly was found during the manufacturing and packaging process of this lot that can be associated to the reported condition.Failure analysis - visual evaluation of the returned tip found multiple hairline cracks in the tip, indicative of it being dropped and/or contacting a hard object at some point.This is confirmed to be easily enough damage to cause the tip to fail the test.Root cause - the customer's complaint is confirmed via the evaluation.The root cause is confirmed as damaged tip, causing the tip to fail the test which is likely caused from it being dropped and/or contacting a hard object at some point.The cusa clarity ifu cautions against this.No manufacturing, workmanship, or material deficiency was identified for correction as a result of this complaint investigation.At present, we consider this complaint to be closed.

Brand Name
CUSA CLARITY 36KHZ CURVED EXTENDED SHEARTIP (5 PACK)
Common Device Name
CUSA CLARITY
Manufacturer (Section D)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
ida business&technology park
sragh, tullamore, co.offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
sragh, tullamore, co.offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23110500
Report Number3006697299-2025-00113
Device Sequence Number13297555
Product Code LFL
UDI-Device Identifier10381780126386
UDI-Public10381780126386
Combination Product (Y/N)N
PMA/510(K) Number
K161882
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC7417S
Device Lot Number7550409
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2025
Supplement Date Received by Manufacturer10/14/2025
Initial Report FDA Received Date09/22/2025
Supplement Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown